Alert archive / Georgia / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 186, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jul 9, 2016, 1:27 PM EDT for Washington County, Wilkinson County, Georgia. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 9, 2016, 1:27 PM EDT (17:27 UTC)
- Expired
- Jul 9, 2016, 2:00 PM EDT
- In force
- 33 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 0.88 in
- Wind
- 60.0 mph
Counties Washington County, GA, Wilkinson County, GA
The radar
The Robins AFB radar (KJGX), 37 km from the middle of the area, began a volume at 17:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 5.5 hours before the alert went out and 152 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1465 J/kg
- Mixed-layer CIN
- -91 J/kg
- Mixed-layer LCL
- 1164 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 44 m²/s²
- 0-3 km storm-relative helicity
- 11 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
238
WUUS52 KFFC 091727
SVRFFC
GAC303-319-091800-
/O.NEW.KFFC.SV.W.0186.160709T1727Z-160709T1800Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
127 PM EDT SAT JUL 9 2016
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN WILKINSON COUNTY IN CENTRAL GEORGIA...
SOUTHWESTERN WASHINGTON COUNTY IN EAST CENTRAL GEORGIA...
* UNTIL 200 PM EDT
* AT 127 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
TOOMSBORO...OR NEAR IRWINTON...MOVING EAST AT 15 MPH.
HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
IRWINTON...MCINTYRE...TOOMSBORO AND OCONEE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6 OR TWEET US YOUR REPORT AT NWSATLANTA.
&&
LAT...LON 3270 8300 3278 8321 3291 8317 3292 8301
3290 8298 3289 8296 3286 8295 3285 8294
3284 8294 3282 8295 3281 8295
TIME...MOT...LOC 1727Z 280DEG 14KT 3285 8313
HAIL...0.88IN
WIND...60MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 9, 7:37 AM EDT, 5 hours 50 minutes earlier.
Area forecast discussion, Jul 9, 7:37 AM EDT, 5 hours 50 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 737 AM EDT SAT JUL 9 2016 .PREV DISCUSSION... /Issued 512 AM EDT SAT JUL 9 2016/ LONG TERM /Sunday Night through Friday/... The long term period begins with a continued weakness in mid level ridge along with enhanced deep layer moisture contributing to higher rain chances. This is even true into the overnight period as disturbed pattern requires low end chance pops through Mon morning. Weak upper low remains just west of the area through mon afternoon but there is a shift in deep layer moisture axis to the north and this is where highest pop axis should reside. This trend continues into Tue as mid level low shears out as it lifts north taking the deep layer moisture with it. Highest pops remain over the northern tier but less than Monday and activity continues to become less organized in nature and more typical summertime activity. This trend of climo pops continues through Wed but there looks to be more mid level impulse driven activity for the end of the week and into next weekend. For now...kept all pops in the chance category but should trends in models continue...could certainly see the need for some likely pops with subsequent forecasts. Deese && .AVIATION... 12Z Update... VFR conditions expected through the period, with mainly SCT-BKN CU late morning through evening. WSW-WNW winds will increase to 8-10kt by mid morning with gusts to 16-20kt. Storm chances high enough this afternoon to include a PROB30 TSRA for generally 21-02z, though TS/RA could start as early as 18z. Have included VCSH for CSG after 18z to accompany the TEMPO, and may need to follow suit with the other sites later. //ATL Confidence...12Z Update... High confidence on all elements. 31 && .PRELIMINARY POINT TEMPS/POPS... Athens 97 73 94 71 / 30 30 40 30 Atlanta 94 75 90 73 / 40 30 40 30 Blairsville 87 66 85 65 / 30 20 40 20 Cartersville 93 71 89 69 / 40 30 40 30 Columbus 95 75 93 74 / 40 30 50 40 Gainesville 92 73 89 72 / 30 30 30 30 Macon 99 74 95 73 / 40 40 40 30 Rome 93 72 90 69 / 40 30 40 30 Peachtree City 95 72 90 70 / 40 30 40 40 Vidalia 98 76 95 75 / 30 30 30 40 && .FFC WATCHES/WARNINGS/ADVISORIES... Heat Advisory from noon today to 8 PM EDT this evening FOR THE FOLLOWING ZONES: Baldwin...Bibb...Bleckley...Chattahoochee... Crawford...Crisp...Dodge...Dooly...Emanuel...Glascock...Greene... Hancock...Houston...Jasper...Jefferson...Johnson...Jones... Laurens...Macon...Marion...Monroe...Montgomery...Morgan... Oglethorpe...Peach...Pulaski...Putnam...Schley...Stewart... Sumter...Talbot...Taliaferro...Taylor...Telfair...Toombs... Treutlen...Twiggs...Upson...Warren...Washington...Webster... Wheeler...Wilcox...Wilkes...Wilkinson. && SHORT TERM...31 LONG TERM....Deese AVIATION...31
Hazardous weather outlook, Jul 9, 11:15 AM EDT, 2 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1115 AM EDT SAT JUL 9 2016 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-101200- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 1115 AM EDT SAT JUL 9 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT... SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP ACROSS PORTIONS OF NORTH AND CENTRAL GEORGIA THIS AFTERNOON AND LINGER WELL INTO THE EVENING HOURS. A FEW OF THESE STORMS COULD BECOME STRONG TO SEVERE. ANY SEVERE THUNDERSTORM THAT DEVELOPS WILL HAVE THE POTENTIAL TO PRODUCE DAMAGING WIND GUSTS AND LARGE HAIL. LOCALLY HEAVY RAINFALL AND FREQUENT LIGHTNING STRIKES WILL BE ALSO BE POSSIBLE. HEAT INDICES OF 105 TO 108 DEGREES ARE EXPECTED ACROSS PORTIONS OF CENTRAL GEORGIA THROUGH THE EARLY EVENING HOURS. A HEAT ADVISORY HAS BEEN ISSUED THROUGH 8 PM FOR THIS AREA. PLEASE SEE WEATHER.GOV/ATLANTA. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... THERE IS A CHANCE OF THUNDERSTORMS EACH DAY ACROSS NORTH AND CENTRAL GEORGIA. A FEW STORMS COULD BECOME STRONG TO ISOLATED SEVERE DURING THE AFTERNOON AND EVENING... WITH THE MAIN THREATS BEING GUSTY WINDS... FREQUENT LIGHTNING AND HEAVY RAIN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.
In the hours before
Local storm report, Jul 9, 11:05 AM EDT, 2 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1105 AM EDT SAT JUL 09 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1130 PM TSTM WND DMG NORWOOD 33.46N 82.71W
07/08/2016 WARREN GA 911 CALL CENTER
911 CALL CENTER RECEIVED REPORT OF 1 TREE DOWN ON HWY
278 IN DOWNTOWN NORWOOD
&&
CORRECTED EVENT TIME
EVENT NUMBER FFC1600482
NLISTSpecial weather statement, Jul 9, 12:26 PM EDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1226 PM EDT SAT JUL 9 2016
GAZ019-091700-
FLOYD GA-
1226 PM EDT SAT JUL 9 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN FLOYD COUNTY UNTIL
100 PM EDT...
AT 1226 PM EDT...A STRONG THUNDERSTORM WAS NEAR EASTERN WEISS LAKE...
OR NEAR CEDAR BLUFF...MOVING SOUTHEAST AT 25 MPH.
HAZARD...40 TO 50 MPH WIND...UP TO PENNY SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
CAVE SPRING.
LAT...LON 3419 8523 3408 8531 3408 8542 3409 8542
3428 8546
TIME...MOT...LOC 1626Z 296DEG 20KT 3420 8549Special weather statement, Jul 9, 12:45 PM EDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1245 PM EDT SAT JUL 9 2016
GAZ086-091715-
EMANUEL GA-
1245 PM EDT SAT JUL 9 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN EMANUEL COUNTY UNTIL
115 PM EDT...
AT 1244 PM EDT...A STRONG THUNDERSTORM WAS NEAR SUMMERTOWN...OR 11
MILES NORTHEAST OF SWAINSBORO...MOVING SOUTH AT 10 MPH.
HAZARD...40 TO 50 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
GROUND LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
TWIN CITY...GARFIELD AND CANOOCHEE.
LAT...LON 3261 8204 3256 8221 3278 8225 3281 8215
3275 8212 3266 8208 3265 8206
TIME...MOT...LOC 1644Z 011DEG 7KT 3270 8219Special weather statement, Jul 9, 1:03 PM EDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
103 PM EDT SAT JUL 9 2016
GAZ019-020-030-091730-
BARTOW GA-POLK GA-FLOYD GA-
103 PM EDT SAT JUL 9 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN BARTOW...
NORTHEASTERN POLK AND SOUTHEASTERN FLOYD COUNTIES UNTIL 130 PM EDT...
AT 103 PM EDT...A STRONG THUNDERSTORM WAS NEAR ROME...MOVING
SOUTHEAST AT 20 MPH.
HAZARD...40 TO 50 MPH WIND...UP TO PENNY SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
ROME...CARTERSVILLE...ROCKMART...EUHARLEE...ARAGON...KINGSTON...BRASW
ELL... TAYLORSVILLE...LINDALE...STILESBORO AND SENEY.
LAT...LON 3415 8525 3430 8512 3419 8482 3409 8491
3408 8491 3408 8492 3407 8492 3402 8495
3398 8498
TIME...MOT...LOC 1703Z 301DEG 15KT 3420 8514Special weather statement, Jul 9, 1:09 PM EDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
109 PM EDT SAT JUL 9 2016
GAZ072-083-084-091745-
TWIGGS GA-WILKINSON GA-JONES GA-
109 PM EDT SAT JUL 9 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN TWIGGS...WILKINSON
AND SOUTHEASTERN JONES COUNTIES UNTIL 145 PM EDT...
AT 109 PM EDT...A STRONG THUNDERSTORM WAS OVER GORDON...OR 9 MILES
WEST OF IRWINTON...MOVING EAST AT 25 MPH.
HAZARD...UP TO 40 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
GROUND LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
IRWINTON...GORDON...IVEY...MCINTYRE...TOOMSBORO...NICKLESVILLE AND
MYRICKS MILL.
LAT...LON 3265 8310 3277 8348 3292 8344 3293 8336
3293 8335 3294 8333 3297 8312 3290 8305
3288 8305 3288 8304 3286 8303 3285 8299
3283 8297
TIME...MOT...LOC 1709Z 276DEG 22KT 3284 8332Special weather statement, Jul 9, 1:27 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
127 PM EDT SAT JUL 9 2016
GAZ078-091800-
HARRIS GA-
127 PM EDT SAT JUL 9 2016
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN HARRIS COUNTY UNTIL 200
PM EDT...
AT 127 PM EDT...A STRONG THUNDERSTORM WAS 7 MILES SOUTHWEST OF
HAMILTON...MOVING NORTHEAST AT 15 MPH.
HAZARD...40 TO 50 MPH WIND...UP TO PENNY SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE HAMILTON...WAVERLY
HALL...ELLERSLIE...MOUNTAIN HILL...CATAULA...MULBERRY GROVE AND
FORTSON.
LAT...LON 3270 8505 3286 8477 3272 8469 3270 8470
3269 8470 3269 8469 3260 8469 3258 8477
3258 8491 3261 8491 3261 8499
TIME...MOT...LOC 1727Z 244DEG 13KT 3266 8493The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 8, 8:11 PM EDT | Severe Thunderstorm Warning | FFC | Fannin, Gilmer, Towns, Union | 34 min |
| Jul 8, 8:45 PM EDT | Severe Thunderstorm Warning | FFC | Fannin, Lumpkin, Towns, Union, White | 30 min |
| Jul 8, 8:58 PM EDT | Special Weather Statement | FFC | Floyd | 32 min |
| Jul 8, 9:17 PM EDT | Special Weather Statement | FFC | Fannin | 28 min |
| Jul 8, 11:01 PM EDT | Special Weather Statement | FFC | Taliaferro, Warren | 29 min |
| Jul 8, 11:14 PM EDT | Severe Thunderstorm Warning | FFC | Taliaferro, Warren | 46 min |
| Jul 9, 12:00 AM EDT | Special Weather Statement | FFC | Glascock | 45 min |
| Jul 9, 12:07 AM EDT | Special Weather Statement | FFC | Catoosa, Dade | 53 min |
| Jul 9, 12:16 AM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Walker, Whitfield | 44 min |
| Jul 9, 12:59 AM EDT | Severe Thunderstorm Warning | FFC | Fannin, Gilmer, Murray, Whitfield | 46 min |
| Jul 9, 1:35 AM EDT | Special Weather Statement | FFC | Fannin, Gilmer, Lumpkin, Union | 25 min |
| Jul 9, 2:00 AM EDT | Special Weather Statement | FFC | Towns, White | 45 min |
| Jul 9, 3:42 AM EDT | Heat Advisory | FFC | Baldwin, Bibb, Bleckley, Chattahoochee, Crawford, Crisp and 39 more | 16 hr |
| Jul 9, 12:26 PM EDT | Special Weather Statement | FFC | Floyd | 34 min |
| Jul 9, 12:45 PM EDT | Special Weather Statement | FFC | Emanuel | 30 min |
| Jul 9, 1:03 PM EDT | Special Weather Statement | FFC | Bartow | 27 min |
| Jul 9, 1:09 PM EDT | Special Weather Statement | FFC | Wilkinson | 36 min |
| Jul 9, 1:27 PM EDT | Special Weather Statement | FFC | Harris | 33 min |
| Jul 9, 1:39 PM EDT | Special Weather Statement | FFC | Paulding | 36 min |
| Jul 9, 1:47 PM EDT | Severe Thunderstorm Warning | FFC | Harris, Meriwether, Talbot | 28 min |
| Jul 9, 2:01 PM EDT | Special Weather Statement | FFC | Laurens | 29 min |
| Jul 9, 2:06 PM EDT | Special Weather Statement | FFC | Bibb | 24 min |
| Jul 9, 2:16 PM EDT | Severe Thunderstorm Warning | FFC | Harris, Meriwether, Talbot | 29 min |
| Jul 9, 2:23 PM EDT | Special Weather Statement | FFC | Haralson, Polk | 37 min |
| Jul 9, 2:30 PM EDT | Special Weather Statement | FFC | Laurens | 30 min |
| Jul 9, 2:30 PM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee, Marion, Muscogee | 45 min |
| Jul 9, 2:34 PM EDT | Special Weather Statement | FFC | Upson | 26 min |
| Jul 9, 2:39 PM EDT | Severe Thunderstorm Warning | FFC | Meriwether, Talbot, Upson | 32 min |
| Jul 9, 2:49 PM EDT | Special Weather Statement | FFC | Emanuel | 26 min |
| Jul 9, 2:53 PM EDT | Special Weather Statement | FFC | Washington | 37 min |
| Jul 9, 2:58 PM EDT | Special Weather Statement | FFC | Marion | 32 min |
| Jul 9, 3:02 PM EDT | Special Weather Statement | FFC | Monroe | 28 min |
| Jul 9, 3:06 PM EDT | Special Weather Statement | FFC | Chattahoochee | 24 min |
| Jul 9, 3:19 PM EDT | Severe Thunderstorm Warning | FFC | Crawford, Lamar, Monroe | 26 min |
| Jul 9, 3:24 PM EDT | Severe Thunderstorm Warning | FFC | Macon, Marion, Schley, Taylor | 30 min |
| Jul 9, 3:32 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Jones, Monroe | 31 min |
| Jul 9, 3:41 PM EDT | Special Weather Statement | FFC | Peach | 34 min |
| Jul 9, 3:51 PM EDT | Special Weather Statement | FFC | Emanuel | 24 min |
| Jul 9, 4:05 PM EDT | Special Weather Statement | FFC | Baldwin, Jones | 25 min |
| Jul 9, 4:07 PM EDT | Special Weather Statement | FFC | Dodge | 38 min |
| Jul 9, 4:22 PM EDT | Special Weather Statement | FFC | Sumter | 23 min |
| Jul 9, 4:25 PM EDT | Special Weather Statement | FFC | Putnam | 35 min |
| Jul 9, 4:48 PM EDT | Special Weather Statement | FFC | Laurens | 27 min |
| Jul 9, 4:50 PM EDT | Special Weather Statement | FFC | Crisp, Dooly, Pulaski | 40 min |
| Jul 9, 4:58 PM EDT | Special Weather Statement | FFC | Hancock | 47 min |
| Jul 9, 5:06 PM EDT | Special Weather Statement | FFC | Heard | 24 min |
| Jul 9, 5:15 PM EDT | Special Weather Statement | FFC | Johnson | 30 min |
| Jul 9, 5:30 PM EDT | Special Weather Statement | FFC | Wilcox | 30 min |
| Jul 9, 5:33 PM EDT | Special Weather Statement | FFC | Wilcox | 12 min |
| Jul 9, 5:45 PM EDT | Special Weather Statement | FFC | Hall | 30 min |
| Jul 9, 5:47 PM EDT | Severe Thunderstorm Warning | FFC | Telfair | 43 min |
| Jul 9, 6:19 PM EDT | Special Weather Statement | FFC | Jasper | 26 min |
| Jul 9, 6:44 PM EDT | Special Weather Statement | FFC | Spalding | 31 min |
| Jul 9, 6:48 PM EDT | Special Weather Statement | FFC | Butts | 27 min |
| Jul 9, 6:57 PM EDT | Special Weather Statement | FFC | Butts | 33 min |
| Jul 9, 7:00 PM EDT | Severe Thunderstorm Warning | FFC | Coweta, Harris, Meriwether, Troup | 3 min |
| Jul 9, 7:05 PM EDT | Severe Thunderstorm Warning | FFC | Butts, Jasper | 40 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.